# SDR AWXA200601865

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 30,935 hours, 11,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK, CORROSION ON BULK CARGO DOOR CUTOUT LOWER SILL, FS 61+19", -Y640.  REPAIRED BULK CARGO DOOR CUTOUT LOWER SILL, FS 61+19", -Y640,  IAW A320 SRM 53-41-49 FIG 203.
